Connection situations under uncertainty and cost monotonic solutions


Moretti S., ALPARSLAN GÖK S. Z. , Branzei R., Tijs S.

COMPUTERS & OPERATIONS RESEARCH, vol.38, no.11, pp.1638-1645, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 11
  • Publication Date: 2011
  • Doi Number: 10.1016/j.cor.2011.02.004
  • Title of Journal : COMPUTERS & OPERATIONS RESEARCH
  • Page Numbers: pp.1638-1645

Abstract

This paper deals with cost allocation problems arising from connection situations where edge costs are closed intervals of real numbers. To solve such problems, we extend to the interval uncertainty setting the obligation rules from the theory of minimum cost spanning tree problems, and study their cost monotonicity and stability properties. We also present an application to a simulated ad hoc wireless network using a software implementation of an appealing obligation rule, the P-value. (C) 2011 Elsevier Ltd. All rights reserved.